vitamins and retorvirals combination efects if any: efecting virla load in a bad way
Aug 6, 2010
would tkaing vitamins counteract the effect of hiv meds in any way?
some use at HIV centres in austrlia with a nutrients
or would vitmains make one an unwilling patient in a resercah study?
Response from Dr. Young
Hello and thanks for your post from Australia.
In general, vitamins don't have any significant, or negative interactions with HIV medications. As for your last comment, I don't believe that vitamin use would disqualify one from research study participation, but this depends on the specifics of the study.
I hope that this is helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Rash After Licking Genital Worried I Have HIV
- Sinus Infection After Vaginal Sex Without Condom Does It Mean I Have HIV
- Tingling Lips After Anal Sex Top Sign Of HIV AIDS
- Can Genital Warts Cause Burning And Irritation?
- Can You Get Genital Warts On Your Mouth?
- How Long Is Thrush Contagious?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.